Publication
Title
ADI FD schemes for the numerical solution of the three-dimensional Heston-Cox-Ingersoll-Ross PDE
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Source (book)
International Conference of Numerical Analysis and Applied Mathematics, (ICNAAM), SEP 19-25, 2012, Kos, GREECE
Publication
New York : 2012
ISBN
978-0-7354-1091-6
Volume/pages
1479(2012), p. 2195-2199
ISI
000310698100518
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.02.2013
Last edited 25.11.2018
To cite this reference